# SDR ASAA2023041342884

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 34,940 hours, 11,060 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE CONTROL #2 CIRCUIT BREAKER POPPED BEHIND CAPTAIN SEAT ON P18 (A-6) LOCATION (ENGINE ANTI-ICE CONTROL). GROUNDED - YES. RESET ANTI ICE AND RAIN CONTROL ENGINE 2 CIRCUIT BREAKER. REF B737-900 AMM 20-60-01. NOT DEFECTS NOTED. PERFORMED OPS CHECK OF ENGINE 2 CONTROL ANTI ICE AND RAIN. REF AMM 30-21-00 OPS TEST PASS. NO HISTORY 90 DAYS.
